Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Davydov, Èrik Georgievich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:341
Abstract pages:245
Full texts:159

http://www.mathnet.ru/eng/person63515
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194118

Publications in Math-Net.Ru
1986
1. È. G. Davydov, N. I. Ringo, “Solution of the $L$-problem of moments on a simplex and its applications”, Dokl. Akad. Nauk SSSR, 286:3 (1986),  569–573  mathnet  mathscinet  zmath
1974
2. È. G. Davydov, “On the solution of Fredholm integral equations of the first kind”, Dokl. Akad. Nauk SSSR, 219:5 (1974),  1053–1056  mathnet  mathscinet  zmath
1968
3. È. G. Davydov, “Pontrjagin's maximum principle for processes with smoothly varying control regions”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968),  190–195  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 265–273
1967
4. È. G. Davydov, “Use of Stieltjes' moments”, Zh. Vychisl. Mat. Mat. Fiz., 7:5 (1967),  1186–1193  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:5 (1967), 299–309

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022